# SDR IPXA2020022645437

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8
- Aircraft time: 2,738 hours, 393 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 ENTRY DOOR OPEN DOOR DOES NOT INDICATE OPEN ON SYNOPTIC DISPLAY OR EICAS.PERFORMED OPERATIONAL TEST OF DOOR WARNING SYSTEM FOR MAIN ENTRY L1 DOOR IAW AMM 52-71-00-700-801. OPS CK GOOD. NO DEFAULT NOTED AT THIS TIME. THIS CLEARS M699840.
